DESCRIPTION

Each Women's Tylenol® Multi-Symptom Menstrual Relief Caplet contains acetaminophen 500 mg and pamabrom 25 mg.

ACTIONS

Women's TYLENOL® Multi-Symptom Menstrual Relief Caplets contain a clinically proven analgesic-antipyretic and a diuretic. Maximum allowable non-prescription levels of acetaminophen and pamabrom provide temporary relief of minor aches and pains due to cramps, headache, and backache and water retention, weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin containing products. Acetaminophen produces analgesia by elevation of the pain threshold. Pamabrom is a diuretic which relieves water retention.

USES

Women's TYLENOL® Multi-Symptom Menstrual Relief Caplets: For the temporary relief of minor aches and pains due to cramps, headache, backache. Temporarily relieves water-weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods.

DIRECTIONS

Do not take more than directed

adults and children 12 years and over: Take 2 caplets every 4 to 6 hours, do not take more than 8 caplets in 24 hours, or as directed by a doctor.

children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems.

PRECAUTIONS

If a rare sensitivity reaction occurs, the drug should be discontinued.

WARNINGS

Alcohol Warning:   If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use

Stop use and ask a doctor if

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Other information:

Professional Information:

Overdosage Information

For overdosage information, please refer to pgs. ___ - ___.

INACTIVE INGREDIENTS

cellulose, corn starch, hydroxypropyl methylcellulose, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, titanium dioxide, triacetin.

HOW SUPPLIED

Caplets--white capsule shaped caplets with TYME printed on one side in tamper-evident bottles of 24 and 40.

PRODUCT PHOTO(S):

NOTE: These photos can be used only for identification by shape, color, and imprint. They do not depict actual or relative size.

The product samples shown here have been supplied by the manufacturer and reproduced in full color by PDR as a quick-reference identification aid. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. In cases of poisoning or suspected overdosage, the drug' identity should be verified by chemical analysis.

images/pills/p02323e5.jpg



Copyright© 2002 Medical Economics